MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2014/450750

Медицинская библиотека · Case reports in medicine · 2014

Femoral Nerve Palsy due to Anticoagulant Induced Retroperitoneal Hematoma.

Gurbuz O, Ercan A, Kumtepe G, Karal IH, Velioglu Y, Ener S

Перевод в очереди

Аннотация

A forty-one-year-old man who, sought evaluation for a sudden hip flexion contracture and groin pain with a history of mechanical mitral valve replacement, had been misdiagnosed and treated as having lumbar discopathy for two days. This patient finally was diagnosed with compressive femoral neuropathy due to warfarin-induced retroperitoneal hematoma and successfully managed nonoperatively. This case is reported in order to draw attention to this rare presentation.

Для цитирования: Gurbuz O, Ercan A, Kumtepe G, Karal IH, Velioglu Y, Ener S. Femoral Nerve Palsy due to Anticoagulant Induced Retroperitoneal Hematoma.. Case reports in medicine. 2014. DOI: 10.1155/2014/450750.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.